Alert archive / Colorado / Special Weather Statements in 2021

Special Weather Statement, NWS Pueblo, CO

June 25, 2021Kiowa County, Colorado

NWS Pueblo, CO issued this special weather statement at Jun 25, 2021, 3:48 PM MDT for Kiowa County, Colorado. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2021, 3:48 PM MDT (21:48 UTC)
Expired
Jun 25, 2021, 4:30 PM MDT
In force
42 min
Issued by
NWS Pueblo, CO

County Kiowa County, CO

The radar

The Pueblo radar (KPUX), 118 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2021-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 50 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2021-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
50 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1292 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

654 
WWUS85 KPUB 252148
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
348 PM MDT Fri Jun 25 2021
 
COZ095>098-252230-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Western Kiowa County CO-Eastern Kiowa County CO-
348 PM MDT Fri Jun 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PROWERS...CENTRAL
KIOWA AND NORTHEASTERN BENT COUNTIES UNTIL 430 PM MDT...

At 348 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Haswell to Neegronda
Reservoir. Movement was northeast at 20 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Eads, Neeoshe Reservoir, Neegronda Reservoir, Sweetwater Reservoir
and Queens Reservoir.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3818 10251 3822 10282 3852 10321 3853 10317
      3861 10317 3861 10264 3857 10258
TIME...MOT...LOC 2148Z 245DEG 19KT 3854 10316 3828 10277 

$$

Cohen

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jun 25, 3:41 PM MDT, 7 minutes earlier.

Area forecast discussion, Jun 25, 3:41 PM MDT, 7 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
341 PM MDT Fri Jun 25 2021

.SHORT TERM...(This evening through Saturday)
Issued at 251 PM MDT Fri Jun 25 2021

...Cooler and Unsettled Weather for Saturday...
...Potential for Burn Scar Flash Flooding Saturday...

Current water vapor imagery and upper air analysis is indicating
moderate west to southwest flow aloft across the region, as a broad
upper trough digs across the Rockies. Broad uvv associated with the
trough and jet core translating across the southern Rockies has
scattered to numerous showers and thunderstorms lifting out across
the region. SPC meso analysis is indicating Sbcape of 1000-1500
across the plains this afternoon, with effective shears of 25-45kts,
greatest along with southern CO/eastern NM border into the OK
Panhandle at this time.

For tonight and tomorrow...the broad upper trough will continue to
slowly dig across the region, with models indicating scattered
storms continuing to lift out across the far southeast plains
through the evening. Severe storms will remain possible through the
early evening across the far southeast plains, where severe
thunderstorm watch 315 continues until 9 PM MDT. Said digging upper
trough sends a cold front across the eastern plains through the late
evening, with low level moisture along and behind the front leading
to another round of showers and embedded thunderstorms later tonight
and into early Saturday morning across the I-25 Corridor and plains.
Models continue to indicate the trough digging across the across the
region through the day tomorrow, with broad uvv leading to scattered
to numerous showers and storms developing over and near the higher
terrain through the late morning and continuing into the afternoon.
Ample moisture and the potential training of storms will lead to an
increasing potential for flash flooding across area burn scars.
However, with an unseasonably cold upper level system digging across
the area with the potential for higher elevation snowfall, will not
issue a flash flood watch at this time. With expected precipitation
and cloud cover, highs tomorrow will be unseasonably cool, in the
60s and 70s across the lower elevations, and mainly in the 40s and
50s across the higher terrain.

.LONG TERM...(Saturday night through Friday)
Issued at 251 PM MDT Fri Jun 25 2021

...Uncharacteristically strong trough will keep cool and unsettled
weather over the region through mid week....

Strong Omega Block over the greater Pacific NW will keep the weather
over our region cool and unsettled through about midweek. Confidence
is rather high that it will remain unseasonable cool but how
unsettled it will be is still somewhat uncertain. All guidance keeps
a deep positively deep trough over the region, but some of guidance
wants to close off a mid level low over the State which would
enhance precip chances over the region. NBM guidance shows showery
weather over the region, especially over the mountains and the Raton
Mesa region during this period.

If hi res NAM guidance should verify, then there will be a better
chance of more widespread precip over the region, especially the
eastern slopes of the mtns. It should be noted that the WPC 7 day
QPF graphic has 1 to 3" inches of liquid over our higher terrain
regions, especially the southern Sangres and the east slopes of the
San Juans. Flooding may become a concern this weekend and into
next week over parts of the region, especially urban and burn scar
regions.

Given the unseasonably cool temps with this system, snow is likely
over the highest elevations of the mountains, especially the Sangre
De Cristos. \/Hodanish

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 251 PM MDT Fri Jun 25 2021

COS and PUB...VFR conditions this morning. Thunderstorms are
expected by early afternoon, initially at KCOS and spreading
southward into KPUB. Reduced VIS and CIGS are expected with
thunderstorms that pass over the terminals. A cold front will pass
both terminals by late afternoon to early evening, with winds
switching to northerly. Rain and embedded thunderstorms are expected
overnight into Saturday morning with VFR to MVFR conditions at both
terminals.

ALS...VFR conditions with scattered thunderstorms across the San
Luis Valley through the late afternoon to early evening. VIS and
CIGS are possible with any storms that move across the terminal.
Gusty outflow winds may also be possible.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MW
LONG TERM...HODANISH
AVIATION...MW
Hazardous weather outlook, Jun 25, 12:34 PM MDT, 3 hours 14 minutes before
Hazardous Weather Outlook...CORRECTED
National Weather Service Pueblo CO
1234 PM MDT Fri Jun 25 2021

COZ058>089-093>099-261800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1234 PM MDT Fri Jun 25 2021

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered to numerous showers and thunderstorms over and near the
higher terrain this morning, will continue to spread east across
the I-25 Corridor and the southeast plains this afternoon and
evening. Lightning, gusty outflow winds to near 50 mph and locally
heavy rainfall will be the main storm threats over and near the
higher terrain.

As the storms move east onto the Plains, they will move into a
more unstable environment, with a few severe storms possible this
afternoon and evening. The best chances of severe storms will be
north and east of a line from Colorado Springs to Kim. The main
severe storm threats include large hail up to size of ping pong
balls and damaging wind gusts of 60 to 70 mph. An isolated tornado
may also be possible.

Scattered showers and a few embedded thunderstorms may be possible
overnight across the southeast plains. Lightning and brief heavy
rain will be possible with these storms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Scattered thunderstorms will be developing over the mountains
on Saturday, some of these storms could become strong and remain
stationary, which could cause flash flooding over burn scar areas.
There will also be the potential for thunderstorms along the I-25
corridor and western portions of the plains.

On Sunday, scattered showers and thunderstorms can be expected
over and near the higher terrain through the late morning and
afternoon, with a few of these storms continuing throughout the
night on Sunday and into Monday morning.

Some light snow accumulations will also be possible across the
higher mountain peaks with storms Saturday and Sunday.

Cool and unsettled weather will continue into the middle of next
week, with continued chances of afternoon and evening showers and
thunderstorms for areas over and near the higher terrain.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and evening across southeastern Colorado.

23/23

In the hours before

Special weather statement, Jun 25, 2:50 PM MDT, 58 minutes before
Special Weather Statement
National Weather Service Pueblo CO
250 PM MDT Fri Jun 25 2021

COZ069-070-252130-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
250 PM MDT Fri Jun 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ALAMOSA AND SOUTH
CENTRAL SAGUACHE COUNTIES UNTIL 330 PM MDT...

At 249 PM MDT, Doppler radar was tracking a strong thunderstorm near
Hooper, or 17 miles north of Alamosa, moving east at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Hooper, Mosca, San Luis Lake and Great Sand Dunes.

LAT...LON 3762 10602 3779 10598 3777 10563 3757 10574
TIME...MOT...LOC 2049Z 283DEG 24KT 3770 10597

Cohen
Special weather statement, Jun 25, 2:56 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service Pueblo CO
256 PM MDT Fri Jun 25 2021

COZ097>099-252145-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-
256 PM MDT Fri Jun 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PROWERS...NORTH
CENTRAL BACA AND EASTERN BENT COUNTIES UNTIL 345 PM MDT...

At 256 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southeast of Las Animas to near Two
Buttes Reservoir. Movement was northeast at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Hasty, Two Buttes Reservoir, John Martin Reservoir and Caddoa.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3813 10295 3778 10222 3756 10247 3774 10304
      3797 10322
TIME...MOT...LOC 2056Z 218DEG 33KT 3797 10314 3761 10261

Cohen
Special weather statement, Jun 25, 3:00 PM MDT, 48 minutes before
Special Weather Statement
National Weather Service Pueblo CO
300 PM MDT Fri Jun 25 2021

COZ081-084-252145-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
300 PM MDT Fri Jun 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN EL PASO COUNTY UNTIL 345
PM MDT...

At 300 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Palmer Lake to near Ramah. Movement was
southeast at 5 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Monument, Air Force Academy, Palmer Lake, Calhan, Ramah, Black
Forest, Peyton and Gleneagle.

LAT...LON 3909 10405 3899 10406 3901 10501 3913 10502
      3913 10406
TIME...MOT...LOC 2100Z 301DEG 5KT 3908 10497 3907 10418

Cohen
Special weather statement, Jun 25, 3:15 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Pueblo CO
315 PM MDT Fri Jun 25 2021

COZ095-097-098-252200-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Western Kiowa County CO-
315 PM MDT Fri Jun 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PROWERS...
SOUTHWESTERN KIOWA AND NORTHEASTERN BENT COUNTIES UNTIL 400 PM MDT...

At 315 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles north of Hasty to 9 miles southeast of
Wild Horse Point. Movement was northeast at 30 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Haswell and Neegronda Reservoir.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3822 10271 3852 10289 3849 10349 3821 10303
TIME...MOT...LOC 2115Z 243DEG 27KT 3828 10300 3849 10335

Cohen
Special weather statement, Jun 25, 3:40 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
340 PM MDT Fri Jun 25 2021

COZ097-098-252230-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
340 PM MDT Fri Jun 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PROWERS AND NORTHEASTERN
BENT COUNTIES UNTIL 430 PM MDT...

At 340 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Wiley to 12 miles south of Granada.
Movement was northeast at 15 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Lamar, Granada, Wiley, Hartman and Bristol.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3824 10272 3813 10219 3777 10206 3771 10225
      3822 10295
TIME...MOT...LOC 2140Z 204DEG 13KT 3817 10276 3788 10234

Cohen
Special weather statement, Jun 25, 3:48 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
348 PM MDT Fri Jun 25 2021

COZ095>098-252230-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Western Kiowa County CO-Eastern Kiowa County CO-
348 PM MDT Fri Jun 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PROWERS...CENTRAL
KIOWA AND NORTHEASTERN BENT COUNTIES UNTIL 430 PM MDT...

At 348 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Haswell to Neegronda
Reservoir. Movement was northeast at 20 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Eads, Neeoshe Reservoir, Neegronda Reservoir, Sweetwater Reservoir
and Queens Reservoir.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3818 10251 3822 10282 3852 10321 3853 10317
      3861 10317 3861 10264 3857 10258
TIME...MOT...LOC 2148Z 245DEG 19KT 3854 10316 3828 10277

Cohen

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 6:08 PM MDTSpecial Weather StatementPUBKiowa22 min
Jun 24, 6:12 PM MDTSpecial Weather StatementPUBPueblo48 min
Jun 24, 6:16 PM MDTSevere Thunderstorm WarningPUBProwers59 min
Jun 24, 6:19 PM MDTSpecial Weather StatementPUBSaguache26 min
Jun 24, 6:23 PM MDTSevere Thunderstorm WarningPUBKiowa82 min
Jun 24, 6:24 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers66 min
Jun 24, 6:27 PM MDTSpecial Weather StatementPUBEl Paso33 min
Jun 24, 6:34 PM MDTSpecial Weather StatementPUBEl Paso26 min
Jun 24, 6:42 PM MDTSpecial Weather StatementPUBPueblo48 min
Jun 24, 6:48 PM MDTTornado WarningPUBProwers25 min
Jun 24, 7:14 PM MDTSevere Thunderstorm WarningPUBKiowa76 min
Jun 24, 7:24 PM MDTSpecial Weather StatementPUBEl Paso36 min
Jun 24, 7:33 PM MDTSpecial Weather StatementPUBKiowa27 min
Jun 24, 7:41 PM MDTSevere Thunderstorm WarningPUBKiowa64 min
Jun 24, 8:43 PM MDTSpecial Weather StatementPUBKiowa32 min
Jun 24, 8:45 PM MDTSpecial Weather StatementPUBKiowa45 min
Jun 24, 9:45 PM MDTSpecial Weather StatementPUBBent30 min
Jun 24, 10:11 PM MDTSevere Thunderstorm WarningPUBBent34 min
Jun 24, 10:31 PM MDTSpecial Weather StatementPUBCrowley29 min
Jun 24, 10:46 PM MDTSpecial Weather StatementPUBBent29 min
Jun 24, 10:55 PM MDTSpecial Weather StatementPUBCrowley35 min
Jun 25, 12:03 AM MDTSpecial Weather StatementPUBKiowa27 min
Jun 25, 12:33 AM MDTSpecial Weather StatementPUBHuerfano27 min
Jun 25, 12:10 PM MDTSpecial Weather StatementPUBLas Animas50 min
Jun 25, 12:23 PM MDTSpecial Weather StatementPUBPueblo52 min
Jun 25, 12:29 PM MDTSpecial Weather StatementPUBHuerfano46 min
Jun 25, 12:44 PM MDTFlash Flood Warning Considerable damage threatPUBCuster, Fremont, Saguache73 min
Jun 25, 12:44 PM MDTSpecial Weather StatementPUB46 min
Jun 25, 12:55 PM MDTSpecial Weather StatementPUBPueblo50 min
Jun 25, 1:04 PM MDTSpecial Weather StatementPUBLas Animas41 min
Jun 25, 1:18 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas72 min
Jun 25, 1:22 PM MDTSpecial Weather StatementPUB38 min
Jun 25, 1:22 PM MDTSpecial Weather StatementPUBOtero38 min
Jun 25, 1:23 PM MDTSpecial Weather StatementPUBElbert37 min
Jun 25, 1:33 PM MDTSpecial Weather StatementPUBPueblo42 min
Jun 25, 1:39 PM MDTSpecial Weather StatementPUBBent51 min
Jun 25, 1:45 PM MDTSpecial Weather StatementPUBPueblo45 min
Jun 25, 1:50 PM MDTSpecial Weather StatementPUBOtero40 min
Jun 25, 1:54 PM MDTSpecial Weather StatementPUBHuerfano36 min
Jun 25, 2:01 PM MDTSevere Thunderstorm WarningPUBBaca74 min
Jun 25, 2:04 PM MDTSpecial Weather StatementPUBEl Paso26 min
Jun 25, 2:05 PM MDTSpecial Weather StatementPUBSaguache40 min
Jun 25, 2:05 PM MDTSpecial Weather StatementPUBHuerfano25 min
Jun 25, 2:06 PM MDTSpecial Weather StatementPUBElbert24 min
Jun 25, 2:06 PM MDTSpecial Weather StatementPUBLas Animas39 min
Jun 25, 2:17 PM MDTSpecial Weather StatementPUBBaca43 min
Jun 25, 2:22 PM MDTSevere Thunderstorm WarningPUBAlamosa, Rio Grande, Saguache53 min
Jun 25, 2:28 PM MDTSpecial Weather StatementPUBEl Paso47 min
Jun 25, 2:35 PM MDTSpecial Weather StatementPUBEl Paso25 min
Jun 25, 2:44 PM MDTSpecial Weather StatementPUBDouglas16 min
Jun 25, 2:50 PM MDTSpecial Weather StatementPUBAlamosa40 min
Jun 25, 2:56 PM MDTSpecial Weather StatementPUBBent49 min
Jun 25, 2:59 PM MDTSevere Thunderstorm WarningPUBBaca61 min
Jun 25, 3:00 PM MDTSpecial Weather StatementPUBEl Paso45 min
Jun 25, 3:15 PM MDTSpecial Weather StatementPUBKiowa45 min
Jun 25, 3:40 PM MDTSpecial Weather StatementPUBProwers50 min

Nearby

Special Weather Statements in Colorado, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.